Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Emphysema patient, dizziness, nausea. On quinapril, htc, diltiazem. Advised to stop dilitiazem. Advise?

My 83 year old mother has just been put on a heart medication (to regulate her heart) and a blood thinner to prevent any clotting. She is an emphysema patient and is on quinipril, HTC and Diltiazem. She has been complaining of dizziness and nausa since she started. I phoned her doctor to alert him and he advised that she stop taking the Dilitiazem. My question is, why would that medication be the one to stop when she has been taking it for over a year as well as the other two mentioned. It is the heart medicine and the blook thinner that is new to her system and it has been since the start of the two new meds that she started to feel sick.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
The history that u have mentioned is too brief to come to any conclusion. The complain of nausea and dizziness can be a part and parcel of the heart disease itself than any drugs. You also need to mention what heart medication has she been started on and what blood thinner. Quinapril wont cause such a thing unless she is getting a hypotension with it. I am not sure what HTC means?
Answered: Tue, 9 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor